Header

UZH-Logo

Maintenance Infos

Pulmonary complications in chemotherapy


Becker, A; Frauenfelder, T (2014). Pulmonary complications in chemotherapy. Der Radiologe, 54(10):1023-1038.

Abstract

Many chemotherapeutic agents have a direct or indirect toxic effect on the lungs and airways which can lead to potentially fatal complications. It is a diagnostic challenge to identify such changes by imaging early as they are often unspecific and can be misinterpreted as pulmonary edema, infections, radiation pneumonitis or progression of an underlying disease. In this review the morphological changes of the lungs and airways are summarized according to anatomical location and some of the most commonly used chemotherapeutic agents and their adverse effects are listed.

Abstract

Many chemotherapeutic agents have a direct or indirect toxic effect on the lungs and airways which can lead to potentially fatal complications. It is a diagnostic challenge to identify such changes by imaging early as they are often unspecific and can be misinterpreted as pulmonary edema, infections, radiation pneumonitis or progression of an underlying disease. In this review the morphological changes of the lungs and airways are summarized according to anatomical location and some of the most commonly used chemotherapeutic agents and their adverse effects are listed.

Statistics

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:04 Faculty of Medicine > University Hospital Zurich > Clinic for Diagnostic and Interventional Radiology
Dewey Decimal Classification:610 Medicine & health
Language:English
Date:2014
Deposited On:04 Nov 2014 13:43
Last Modified:08 Dec 2017 07:51
Publisher:Springer
ISSN:0033-832X
Publisher DOI:https://doi.org/10.1007/s00117-014-2750-3
PubMed ID:25316105

Download

Full text not available from this repository.
View at publisher